# SDR AU990417

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 10162001111
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR HINGES CONTAINED EXFOLIATION CORROSION.  THE CORROSION WAS MAINLY IN BUT NOT CONFINED TO THE HINGE ATTACHMENT AREA.
